# SDR FDEA200911133952

- Difficulty date: November 13, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 214N30191
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACFT HAS INCOMING MISSING STRUCTURE THAT IS NEEDED TO ASSEMBLE THE E-7 RACK.  DUE TO THE DISCREPANCY AFFECTING THE PTF MOD , NEW BRACKETS WERE FAB, AND INSTALLED ON MAE EA NR 3002772/ 757-5362-16-F2323, AND MAE W/C 118550428ACSR01, THIS NR IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION. .
